MathSciNet Relay Station
MathSciNet bibliographic data
MR1623198 35R35 (34B15 35K55 76S05)
Daskalopoulos, P.; Hamilton, R. Regularity of the free boundary for the porous medium equation. J. Amer. Math. Soc. 11 (1998), no. 4, 899–965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement